# SDR UPS99229887

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI, AFT CARGO BAY FLOOR CHANNEL CRACKED AND DENTED AT BS 1130 RBL 9.  FLOOR CHANNEL REPAIRED IAW SRM 53-10-05 FIG 4 & SRM 53-10-2.
